Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Suffering from red inflamed tonsils and sore throat. Swelling in lymph nodes, taking Ibuprofen. Suggestion?

Hi . I have got pitted tonsils,only just recently noticed this,I have a sore throat and rather red inflamed tonsils, for about a month I get on and off white spots but no spots at the moment. I get hear earache and headache and one of my lymph nodes in my neck sometimes slightly swells and in general I feel pretty rubbish. Being taken paracetamol and ibuprofen for 3 weeks and gargling with antibacterial mouthwash and salt water.
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
From history it seems that you are having chronic tonsillitis and infected focus on tonsils.
You may require one higher antibiotic medicine course to cure your condition.
Consult your doctor and get examined.
Avoid cold drinks and junk food.
Ok and take care.
Answered: Fri, 9 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor